Alert archive / Texas / Red Flag Warnings in 2007
Red Flag Warning 1, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Feb 17, 2007, 9:52 AM CST for 15 counties in Texas. It took effect at Feb 17, 2007, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2007, 9:52 AM CST (15:52 UTC)
- In effect from
- Feb 17, 2007, 12:00 PM CST
- Expired
- Feb 17, 2007, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KCRP 171552 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 952 AM CST SAT FEB 17 2007 TXZ229>234-239>247-180000- /O.NEW.KCRP.FW.W.0001.070217T1800Z-070218T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 952 AM CST SAT FEB 17 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A COLD FRONT WILL PUSH THROUGH SOUTH TEXAS BY NOON TODAY. WINDS WILL BECOME NORTH AND INCREASE TO 20 TO 25 MPH WITH GUSTS UP TO 30 MPH BEHIND THE FRONT. MEANWHILE...MINIMUM HUMIDITIES WILL DROP TO 20 TO 30 PERCENT ACROSS THE AREA THIS AFTERNOON. THESE CONDITIONS WILL PRODUCE RED FLAG CONDITIONS ACROSS SOUTH TEXAS THIS AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MB
1 follow-up statement
000 WWUS84 KCRP 171603 CCA RFWCRP RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1002 AM CST SAT FEB 17 2007 TXZ229>234-239>247-180000- /O.COR.KCRP.FW.W.0001.070217T1800Z-070218T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1002 AM CST SAT FEB 17 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR STRONG NORTH WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A COLD FRONT WILL PUSH THROUGH SOUTH TEXAS BY NOON TODAY. WINDS WILL BECOME NORTH AND INCREASE TO 20 TO 25 MPH WITH GUSTS UP TO 30 MPH BEHIND THE FRONT. MEANWHILE...MINIMUM HUMIDITIES WILL DROP TO 20 TO 30 PERCENT ACROSS THE AREA THIS AFTERNOON. THESE CONDITIONS WILL PRODUCE RED FLAG CONDITIONS ACROSS SOUTH TEXAS THIS AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MB
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Feb 17, 4:24 AM CST, 5 hours 28 minutes earlier.
Area forecast discussion, Feb 17, 4:24 AM CST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
424 AM CST SAT FEB 17 2007
.SHORT TERM (TODAY THROUGH SUNDAY)...NEXT COLD FRONT STRETCHES FROM
N TX BACK INTO THE BIG BEND REGION EARLY THIS MORNING. THIS COLD
FRONT HOWEVER IS PACIFIC IN ORIGIN...AND S TX WILL ACTUALLY SEE
WARMER TEMPS BEHIND THE FRONT THIS AFTN THAN WE SAW YESTERDAY AFTN
GIVEN DRY AIR. THE FRONT WILL ENTERING THE AREA FAIRLY QUICKLY...
SOMETIME MID TO LATE MORNING...GIVEN CURRENT PRESS RISES FM SJT BACK
THRU FST. TONIGHT WILL BE COLD WITH MID AND UPPER 30S AWAY FROM THE
WATER. WILL BE MORE TRICKY CLOSER TO THE WATER (I.E. RKP-CRP-NGP)
WERE N-NE WINDS OFF THE BAYS MAY STAY UP A LITTLE HIGHER THAN
INLAND. HIGH WILL SHIFT INTO THE WRN CWA 12Z WED AND QUICKLY EAST OF
THE CWA BY 00Z MON. SHOULD SEE A DESCENT REBOUND IN TEMPS SUN AND
JUST SOME HIGH CLOUDS FILTERING INTO THE AREA.
&&
.AVIATION...VFR CONDS THRU THE TAF PERIOD. WINDS WILL SHIFT TO THE
NW LATER THIS MORNING THEN N THIS AFTN. COULD SEE GUSTS 20-25 KTS
16Z-22Z.
&&
.MARINE...SCEC CONDS WILL DVLP LATER THIS MORNING BEHIND A PACIFIC
COLD FRONT...AS MDT TO STRONG OFFSHORE FLOW DVLPS. THE OFFSHORE FLOW
WILL INCREASE TO SCA CRITERIA THIS EVENING AND OVERNIGHT OVER THE
OFFSHORE WATERS. HIGH PRESSURE WILL BUILD INTO THE WRN GULF SUN
MORNING AND THE OFFSHORE FLOW WILL DECREASE. A WEAK ONSHORE FLOW
WILL DVLP LATE SUNDAY AS THE HIGH QUICKLY SHIFTS EAST.
&&
.FIRE WEATHER...A PACIFIC COLD FRONT WILL MOVE THROUGH SOUTH TEXAS
THIS MORNING. RH VALUES WILL DECREASE TO 20-30% AWAY FROM THE
IMMEDIATE COAST THIS AFTERNOON...30-35% ALONG THE IMMEDIATE COAST.
COULD EVEN SEE SOME UPPER TEEN RH VALUES ACROSS THE RIO GRANDE
PLAINS. BUT 20 FT WINDS GUSTS MIGHT NOT REACH RED FLAG CRITERIA.
FUEL MOISTURE HOWEVER IS HIGH ACROSS MOST OF THE RGN (KBDI GENERALLY
LESS THAN 200 EAST OF I-35). EXCEPTION IS THE FAR WESTERN RIO GRANDE
PLAINS (WEST OF COTULLA TO LAREDO). AT THIS TIME WILL NOT BE
ISSUING A RED FLAG WARNING.
&&
.LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)...THE CANADIAN/GFS/ECMWF
GENERALLY CONSISTENT WITH RESPECT TO THE TIMING/PSN OF AN UPPER
DISTURBANCE PROGD TO PROVIDE THE BULK OF SYNOPTIC SCALE LIFT LATE
TUE...YET THE GFS ENSEMBLES ARE NOT CONSISTENT AND THE NOGAPS IS
SLOWER WITH THIS SYSTEM. WL ACCOUNT FOR THIS UNCERTAINTY BY
EXPANDING THE TIME FRAME OF SYNOPTIC SCALE LIFT TO TUE-WED. THE
GFS PROGS THE NEXT SYSTEM TO ENTER THE REGION FRI...YET THE
NOGAPS/ECMWF ARE SLOWER. WL INTRODUCE CONVECTION FOR THE THU
NGT/FRI PERIOD. ANTICIPATE SCA CONDITIONS OVR THE COASTAL WATERS
MON IN ADVANCE OF THE FOREGOING DISTURBANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 69 39 67 50 71 / 0 0 0 10 10
VICTORIA 66 33 64 43 68 / 0 0 0 10 10
LAREDO 71 41 69 51 74 / 0 0 0 10 10
ALICE 70 36 69 46 73 / 0 0 0 10 10
ROCKPORT 69 39 65 51 68 / 0 0 0 10 10
COTULLA 70 35 67 45 72 / 0 0 0 10 10
KINGSVILLE 70 36 69 48 73 / 0 0 0 10 10
NAVY CORPUS 68 43 65 55 69 / 0 0 0 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY
FOR THE FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS
20 TO 60 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
20 TO 60 NM.
&&
JR/76...SHORT TERM
WC/87...LONG TERMHazardous weather outlook, Feb 17, 5:47 AM CST, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 547 AM CST SAT FEB 17 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-181200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 547 AM CST SAT FEB 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP ACROSS THE GULF WATERS BY THIS EVENING AND PERSIST THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED LATE TUESDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED EARLY SUNDAY...AND LATE MONDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 76/87
Nearby
Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.